On antibiotics for UTI but having kidney pains?

Patient

Q: I am taking antibiotics for a urinary infection but now i have a sharp pain where my kiddney is what do you think it could it be and should i be worried?

Doctor

A:   Just continue taking your antibiotics for now and observe for that sharp pain. It could just be a muscle strain or other conditions. If you have finished taking the antibiotics and the sharp pain persists, you should see your doctor again. However, if you will have fever, abdominal pain or worsening of other symptoms, you should see a doctor as soon as possible. I do hope I have answered your question and take care always.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews